Dear Senator Lisa Murkowski:
Thank you for your response on the issue of products such as Corexit 9527 & other compounds that the military has been exposed to from July, 1989 to the present.
I have also contacted everyone else on the U.S. Senate Committee on Veterans' Affairs with some information so they may be prepared when you speak to them;
but mostly because a Vet asked me to contact the committee.
- although his concern was your dropping back medical benefits.
Please do not help our Vets less
- If anything, HELP THEM MORE!
Please add staff to the 'processing' of the VA benefits,
and get them processed in 10 business days, instead of one year
Partial Reply: In looking thru the NJ Hazard info sheet (6 pdf pages) It states p.2
2-butoxyEthanol may damage the testes
(male reproductive glands).
|August 20, 2003
I was retired from the Air Force in 1993 for asthma and now I am having many other symptoms that are scaring the crap out of me. I have constant heart flutters and the doctors do not have any answers. They have put me on a beta blocker after my heart rate jumped up to 250 beats per minute * for 30 mins and they could not stop it. I ran 14 miles a day in the Air Force and now my body is a mess. I have gained 160 pounds because of the Prednisone and I do not know where to turn. The VA retired me after I contacted them wanting help with my weight, etc. The doctor did not even look at me when he said "good luck with that" and walked out. I got a letter in the mail 3 weeks later saying that I would receive a pension but only after my retirement money from the Air Force was payed off!! I DID NOT WANT MONEY! I want to get better and I do not know who to contact or who to talk to. If anyone has any suggestions they would be much appreciated.
|States a Gulf War
I served in swa with the Marine
Corps from jan91-june91. after returning to the states, I had a few very
severe migraine headaches that brought me to my knees. The headaches
went away and I then started to have heart palpitations with a very high
heart rate. * I was placed in the hospital once for one week with the
doctors being unable to explain why I was having the palpitations. I was
recently given beta-blockers in a attempt to control it.
REPLY from Mother Margaret answer
|ALL INFORMATION, DATA, AND MATERIAL CONTAINED, PRESENTED, OR PROVIDED HERE VIA INTERNET COMMUNICATION IS FOR GENERAL INFORMATION PURPOSES ONLY AND IS NOT TO BE CONSTRUED OR INTENDED AS PROVIDING MEDICAL OR LEGAL ADVICE.|
Please ask people to pray for you
Do you need cheering up?
Actual Military Warnings